# SDR RRXA99189

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: 1 & 2 Gnd Contl
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM KMCO, GEAR WAS RETRACTED, LANDING GEAR WARNING HORN SOUNDED AND COULD NOT BE SILENCED UNTIL FLAPS CAME TO 0 DEG.  CLEANED CANNON PLUGS ON GROUND CONTROL SWITCHES NR 1 AND 2.  OPS CHECKED SYSTEM AS PER UAL 27-00-12, OPS NORMAL ON GROUND.
